MAUDE Adverse Event Report: CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS

CORCYM S.R.L. CARBOMEDICS TOP HAT MECHANICAL HEART VALVE; MECHANICAL HEART VALVE PROSTHESIS
Model Number CPHV
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : unknown disposition.
 
Event or Problem Description
The manufacturer was informed of the following event through patient tracking department.Reportedly, a carbomedics top hat aortic heart valve size 21 was implanted and explanted intra-operatively on (b)(6) 2023.No allegation of a device malfunction nor serious injury was received from the site regarding this event.No further information is available at this time.
 
Additional Manufacturer Narrative
= a complete manufacturing and material records review for the cphv valve s5-021 has been performed.The results confirmed that the device satisfied all material, visual and performance standards required at the time of manufacture and release.Manufacturer attempted follow up with the site to retrieve further information regarding the event and the device involved, but no further information has been received, despite manufacturer's multiple attempts. based on the limited information available, a definitive root cause of the reported event cannot be established at this time.However, from the document review performed, no manufacturing deficiencies were noted.Should further information be received in the future, a follow up repot will be provided.

Brand Name
CARBOMEDICS TOP HAT MECHANICAL HEART VALVE
Common Device Name
MECHANICAL HEART VALVE PROSTHESIS
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key17931864
Report Number3005687633-2023-00124
Device Sequence Number20439509
Product Code LWQ
UDI-Device Identifier08022057012906
UDI-Public(01)08022057012906(240)S5-021(17)251113
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P900060
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/13/2025
Device Model NumberCPHV
Device Catalogue NumberS5-021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Supplement Date Received by Manufacturer10/20/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/14/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown